MathSciNet Relay Station
MathSciNet bibliographic data
MR2067459 53C30 (53C22)
Dušek, Z.; Kowalski, O.; Nikčević, S. Ž. New examples of Riemannian g.o. manifolds in dimension 7. Differential Geom. Appl. 21 (2004), no. 1, 65–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement